MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon tear was encountered.A 3mm x 20mm x 143cm coyote es balloon catheter was selected for use.However, upon opening the package, it was noticed that the balloon had a tear.The procedure was completed with a 3x30 coyote balloon catheter.No further complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.:returned product consisted of a coyote es balloon catheter.There was no visible damage.Functional testing was completed by connecting a water filled inflation device to the hub and pressurizing the catheter.The water was streaming from the tip.Microscopic examination of the device revealed a hole in the inner shaft by the balloon weld.
 
Event or Problem Description

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9256789
Report Number2134265-2019-13015
Device Sequence Number19817102
Product Code LIT
UDI-Device Identifier08714729767398
UDI-Public08714729767398
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0023673329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1